Compound Geometric Distribution of Order <i>k</I>
No Thumbnail Available
Date
2017
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The distribution of the number of trials until the first k consecutive successes in a sequence of Bernoulli trials with success probability p is known as geometric distribution of order k. Let T (k) be a random variable that follows a geometric distribution of order k, and Y (1),Y (2),aEuro broken vertical bar a sequence of independent and identically distributed discrete random variables which are independent of T (k) . In the present article we develop some results on the distribution of the compound random variable Y-t.
Description
Koutras, Markos/0000-0001-5160-2405; Eryilmaz, Serkan/0000-0002-2108-1781
Keywords
Compound distributions, Geometric distribution of order k, Phase-type distribution, Runs
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Q3
Source
Volume
19
Issue
2
Start Page
377
End Page
393